RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 6, Pages 1269–1272 (Mi dan32638)  

MATHEMATICS

Certain properties of the Orlicz spaces generated by the functions $M(x,w)$

V. R. Portnov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (443 kB)
UDC: 513.88
Presented: С. Л. Соболев
Received: 06.01.1966

Citation: V. R. Portnov, “Certain properties of the Orlicz spaces generated by the functions $M(x,w)$”, Dokl. Akad. Nauk SSSR, 170:6 (1966), 1269–1272

Citation in format AMSBIB
\Bibitem{Por66}
\by V.~R.~Portnov
\paper Certain properties of the Orlicz spaces generated by the functions $M(x,w)$
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 6
\pages 1269--1272
\mathnet{http://mi.mathnet.ru/dan32638}


Linking options:
  • http://mi.mathnet.ru/eng/dan32638
  • http://mi.mathnet.ru/eng/dan/v170/i6/p1269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020